Bueno, Otávio/Zalta, Edward N., “A Nominalist’s Dilemma and its Solution”, Philosophia Mathematica (3) 13 (2005), 294-307

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1120.00001] (2008).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1120.00001]
Article Number
Zbl. 1120.00001
LibreCat-ID

Cite this

Peckhaus V. Bueno, Otávio/Zalta, Edward N., “A Nominalist’s Dilemma and its Solution”, Philosophia Mathematica (3) 13 (2005), 294-307. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 112000001]. 2008.
Peckhaus, V. (2008). Bueno, Otávio/Zalta, Edward N., “A Nominalist’s Dilemma and its Solution”, Philosophia Mathematica (3) 13 (2005), 294-307. Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1120.00001].
@article{Peckhaus_2008, title={Bueno, Otávio/Zalta, Edward N., “A Nominalist’s Dilemma and its Solution”, Philosophia Mathematica (3) 13 (2005), 294-307}, number={Zbl. 1120.00001}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1120.00001]}, author={Peckhaus, Volker}, year={2008} }
Peckhaus, Volker. “Bueno, Otávio/Zalta, Edward N., ‘A Nominalist’s Dilemma and Its Solution’, Philosophia Mathematica (3) 13 (2005), 294-307.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1120.00001], 2008.
V. Peckhaus, “Bueno, Otávio/Zalta, Edward N., ‘A Nominalist’s Dilemma and its Solution’, Philosophia Mathematica (3) 13 (2005), 294-307,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1120.00001]. 2008.
Peckhaus, Volker. “Bueno, Otávio/Zalta, Edward N., ‘A Nominalist’s Dilemma and Its Solution’, Philosophia Mathematica (3) 13 (2005), 294-307.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1120.00001], Zbl. 1120.00001, 2008.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar